# SDR REXA2021041500104

- Difficulty date: March 7, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319821
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; SERVICE DOOR SILL ANGLE @ 12 LOCATIONS.   REMOVED CORRODED SERVICE DOOR SEAL STRIKER, ANGLE MOUNT & 4EA SUPPORT ANGLES LOCATED AND DRILLED AND REPLACED WITH SERVICEABLE PARTS IAW CRJ 900 SRM 51-42-06-001-001-A01/51-42-21-001-001-A01/51-25-00-001-001-A01.
